# SDR WRNA20080038

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 48,697 hours, 23,597 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254215
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, NOSE LANDING GEAR FAILED TO RETRACT.  DUMPED FUEL AND RETURNED TO FIELD FOR A SAFE LANDING.  REPLACED NOSE GEAR UP-LOCK ASSY IAW MM 32-31-14 PG 401.  OPS CHECK GOOD IAW MM 32-30-00 PG 501.  AIRCRAFT RELEASED FOR SERVICE.
